User menu

The Radical of Pi-star(omega-s)xq

Bibliographic reference Félix, Yves ; Halperin, S. ; Tanre, D. ; Thomas, JC.. The Radical of Pi-star(omega-s)xq. In: Lecture Notes in Mathematics, Vol. 1183, p. 133-135 (1986)
Permanent URL http://hdl.handle.net/2078.1/54480
  1. N. Bourbaki, Groupes et algèbres de Lie — Chap. I.
  2. Felix Yves, Halperin Stephen, Rational L.-S. Category and Its Applications, 10.2307/1999190
  3. Y. Felix, S. Halperin et J.C. Thomas, The homotopy Lie algebra for finite complexes. Publ. I.H.E.S. no 56 (1982), 387–410.
  4. Toomer Graham Hilton, Lusternik-Schnirelmann category and the moore spectral sequence, 10.1007/bf01214229